# SDR ZW0A0110303

- Difficulty date: October 22, 2001
- Submitted: October 30, 2001
- Operation: Air carrier
- Aircraft: N913TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49184
- Aircraft time: 54,776 hours, 28,456 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT THE FLOOR TRACK WAS CORRODED IN SEVERAL AREAS AT LBL 21 INCHES, STA 1136 TO 1309.  REMOVED AND REPLACED TRACK PER SRM 53-05 AND SPM 6-30-01, LBL 21 AND STA 1117 TO 1329.
